Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 25, Pages 1299-1308

Edge-disjoint Hamiltonian cycles in two-dimensional torus

1Unix Development Lab., MS/P963, IBM Corp., Poughkeepsie, NY 12601, USA
2Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
3Computer Science Department, Oregon State University, Corvallis, OR 97331-3902, USA

Received 20 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The torus is one of the popular topologies for the interconnecting processors to build high-performance multicomputers. This paper presents methods to generate edge-disjoint Hamiltonian cycles in 2D tori.